# SDR VNAA0310012

- Difficulty date: October 19, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 22,188 hours, 19,702 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653151
- Part serial: 1934
- Condition: Failed
- Location: Apu Fire Detect
- Part time: 3,099 hours, 2,608 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A APU FIRE LOOP FAIL AND A FALSE FIRE INDICATION.  MAINTENANCE INSPECTED AND REPLACED THE FIRE DETECTION CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
